Follow
Abdul Majid Wazwaz
Abdul Majid Wazwaz
Other namesA. M. Wazwaz, A.-M. Wazwaz
Saint Xavier University, Chicago, IL USA
Verified email at sxu.edu
Title
Cited by
Cited by
Year
Partial differential equations and solitary waves theory
AM Wazwaz
Springer Science & Business Media, 2010
17552010
Linear and nonlinear integral equations
AM Wazwaz
Springer 639, 35-36, 2011
11782011
A sine-cosine method for handlingnonlinear wave equations
AM Wazwaz
Mathematical and Computer modelling 40 (5-6), 499-508, 2004
9722004
A reliable modification of Adomian decomposition method
AM Wazwaz
Applied mathematics and computation 102 (1), 77-86, 1999
9301999
Partial differential equations
AM Wazwaz
CRC Press, 2002
8822002
A new algorithm for calculating Adomian polynomials for nonlinear operators
AM Wazwaz
Applied Mathematics and computation 111 (1), 33-51, 2000
8052000
The tanh method for traveling wave solutions of nonlinear equations
AM Wazwaz
Applied Mathematics and Computation 154 (3), 713-723, 2004
7562004
First course in integral equations, A
AM Wazwaz
World Scientific Publishing Company, 2015
7452015
A new algorithm for solving differential equations of Lane–Emden type
AM Wazwaz
Applied mathematics and computation 118 (2-3), 287-310, 2001
5132001
A new modification of the Adomian decomposition method for linear and nonlinear operators
AM Wazwaz, SM El-Sayed
Applied Mathematics and computation 122 (3), 393-405, 2001
4252001
The extended tanh method for new solitons solutions for many forms of the fifth-order KdV equations
AM Wazwaz
Applied Mathematics and Computation 184 (2), 1002-1014, 2007
4082007
A new method for solving singular initial value problems in the second-order ordinary differential equations
AM Wazwaz
Applied Mathematics and computation 128 (1), 45-57, 2002
3902002
The tan h method: solitons and periodic solutions for the Dodd–Bullough–Mikhailov and the Tzitzeica–Dodd–Bullough equations
AM Wazwaz
Chaos, Solitons & Fractals 25 (1), 55-63, 2005
3832005
The tanh–coth method for solitons and kink solutions for nonlinear parabolic equations
AM Wazwaz
Applied Mathematics and Computation 188 (2), 1467-1475, 2007
3622007
Adomian decomposition method for a reliable treatment of the Bratu-type equations
AM Wazwaz
Applied Mathematics and Computation 166 (3), 652-663, 2005
3602005
The tanh method: exact solutions of the sine-Gordon and the sinh-Gordon equations
AM Wazwaz
Applied Mathematics and Computation 167 (2), 1196-1210, 2005
3412005
A review of the Adomian decomposition method and its applications to fractional differential equations
JS Duan, R Rach, D Baleanu, AM Wazwaz
Communications in Fractional Calculus 3 (2), 73-99, 2012
3292012
Adomian decomposition method for a reliable treatment of the Emden–Fowler equation
AM Wazwaz
Applied Mathematics and Computation 161 (2), 543-560, 2005
3202005
New solitons and kink solutions for the Gardner equation
AM Wazwaz
Communications in nonlinear science and numerical simulation 12 (8), 1395-1404, 2007
3162007
Multiple-soliton solutions for the KP equation by Hirota’s bilinear method and by the tanh–coth method
AM Wazwaz
Applied Mathematics and Computation 190 (1), 633-640, 2007
3162007
The system can't perform the operation now. Try again later.
Articles 1–20